# SDR FDEA202306291127

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 87,425 hours, 16,787 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSP FOUND CRACK INDICATION APPROXIMATE 0.2" IN LENGTH AT LT WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AT CORNER   NR 11 FUEL ACCESS DOOR AT FWD INBD CORNER APPROX  XOS   612. CRACKED SKIN AT LT WING FIXED LE.  REPAIRED IAW SRM 57-40-01-2R REPAIR 18 FIGURE 201.REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.INITIAL INSPECTION TO BE CARRIED OUT AT NEXT C CHECK NOT   EXCEEDING 24 MONTHS AND REPETITIVE INSPECTIONS TO BE CARRIED OUT AT EVERY C CHECK   NOT EXCEEDING 24 MONTHS AS PER MD-11 SRM 57-40-01-2R TABLE 204 REPAIR 18   REQUIREMENTS.METHOD BY VISUAL INSPECTION.
